# SDR SWAA2023041215203

- Difficulty date: March 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242DF CORNER BROKEN. 8-79<[01] RECEIVED NEW PANEL 242DF INSTALLATION WILL BE ACCOMPLISHED ON TTG8Q00H6971;[02] FINAL INSPECTION; RECEIVED NEW PANEL 242DF INSTALLATION WILL BE ACCOMPLISHED ON TTG8Q00H6971.
